Shaking organs and dead legs
Posted 16 December 2014 - 01:06 PM
Does anyone ever get stomach or intestants shaking or movement. Kind of freaky !!!
Maybe some gleevec gas I read a different post ?
I have also felt like my legs are tired or weak .
I also have some upper back pain that feels like muscle pain on both side when I rub it does feel like sore muscles but it doesn't go away
I went to the doctor last week and they didn't find anything . I thought it could be a infusion but my doctor didn't think so because of one my age and two my lungs sound clear
Please help yet again
Posted 16 December 2014 - 03:37 PM
Yes to all of the above. GI and intestinal issues are pretty common for me and I definitely understand about the leg fatigue and lower back aches. It seems to cycle in and out. If I eat well, and if I can keep exercising, I find that momentum helps keeping the side effects at bay to some degree. You could also see a gastroenterologist if you wanted further information on the GI issues. I do see one annually.
Posted 16 December 2014 - 04:01 PM
I have not started Gleevec yet as I was very recently diagnosed, but I have the weak legs and muscle spasms in my mid-back. The spasms have been going on for a few years now and docs have evaluated me for fibromyalgia, polymyositis, muscular dystrophy and keep coming up empty handed. Just have to think at this point that it's somehow related to the CML. My PCP put me on Cymbalta and it really helps, but the dosage has to be decreased before I begin the Gleevec.
The pain and weakness in my legs comes and goes. There have been times that just standing up makes my legs quiver and I need to hold onto something just to walk. They hurt mostly at night, but the weakness can occur anytime.
Posted 16 December 2014 - 05:19 PM
I am on Gleevec 400mg and yes I have all of the above. If I put my hand on my stomach it feels like something is moving around small vibrations. Most of my pain is in my arms and legs mostly but I also have pain in my groin where my legs meet my pelvic bone. I worry that its lymph nodes. Does anyone else have the pain in the groin? That's the pain I worry about the most. :/
Its never to late to live happily ever after/ Do not squander time; for that's the stuff life is made of
Posted 16 December 2014 - 06:07 PM
Quality of life is the issue but from my experience it had nothing to do with risk of something being wrong; the drug is just a bit harsh on some people.
Posted 16 December 2014 - 06:10 PM
I have the weird lower abdominal vibrations and I am on Tasigna. Very strange indeed.
10/01/2014 100% Diagnosis (WBC 278k, Blasts 6%, Spleen extended 20cm)
Posted 16 December 2014 - 11:50 PM
My stomach sounds like thunder
Posted 17 December 2014 - 12:27 AM
I definitely have the lower leg weakness, exercise does seem to help. Also going to get a B12 shot this week. Pain in back can be from too much iron (Gleevec is coated with iron and), I read online, I had it but it cleared up.
Just thinking today my quality of life has changed with Gleevec. If I don't exercise I feel like I'm about to pass out a lot of the time...
Most of the lymph node pain does go away within six months...
I' am having vibrations around my heart...irregular heart beat I think....
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users